# SDR DALA2022101706708

- Difficulty date: October 17, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N511DN
- Make and model: Airbus A350-941
- Aircraft serial: 0210
- Aircraft time: 19,609 hours, 1,852 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE STATOR ANTI ICE VALVE CLOSED MESSAGE. NO RESET IN AIR AND AVOID ICING CONDITIONS. CORRECTIVE ACTION: MAINTENANCE FOUND MULTIPLE RIGHT ENGINE EEC MESSAGES. T/S PER A350TSM, REPLACED RIGHT ENGINE EEC PER AMM. C/W OPERATIONAL TEST, NO FAULTS NOTED. (9083068)
